# SDR AALA201709269002

- Difficulty date: September 24, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug MD 83
- Aircraft serial: 53612
- Aircraft time: 50,830 hours, 25,223 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: AAP3701A
- Part serial: P281
- Condition: Leaking
- Location: Zone 300
- Part time: 10,319 hours, 5,683 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  SMOKE IN CABIN ACCOUNT AUXILIARY POWER UNIT OIL INGESTION.  APU PLENUM DRAIN AT APU AIR INLET BLOWING SMOKE WHICH IS BEING SUCKED INTO APU INLET.  REMOVED AND REPLACED APU PER MCM CARD 49-96-83.  ACCOMPLISHED PACK BURN PER MCM CARD 21-92-12.  OPERATIONAL CHECK GOOD.
